MAUDE Adverse Event Report: Chess Medical Inc. NAJA; Gastrointestinal tube and accessories

Chess Medical Inc. NAJA; Gastrointestinal tube and accessories
Model Number 9A-03110
Medical Device Problem Codes Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
NAJA
Common Device Name
Gastrointestinal tube and accessories
Manufacturer (Section D)
Chess Medical Inc.
1010 sainte-catherine quest
3rd floor suite 3-115
montreal QC H3B 5 L1
CA  H3B 5L1
Manufacturer (Section G)
Chess Medical Inc.
1010 sainte-catherine quest
3rd floor suite 3-115
montreal QC H4E 1 A2
CA   H4E 1A2
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50874511
Report Number3005099803-2026-03923
Device Sequence Number15808863
Product Code FGD
UDI-Device Identifier00191506060985
UDI-Public(01)00191506060985(17)271201(10)1602455
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K223890
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9A-03110
Device Catalogue Number9A-03110
Device Lot Number0001602455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown